# SDR VTZA96423

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6531 - IAD-ORF - ABORTED TAKEOFF DUE TO LEFT ENGINE RED BETA LIGHT ILLUMINATED WITH TORQUE ROLLED BACK TO 24 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED BETA SYSTEM AND COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
